Please help me I am on day 12 of 30 mg of cymbalta?
- 21 Sep 2014 by Ssimply
- 30 September 2014
- cymbalta, effexor, depression, anxiety, generalized anxiety disorder, side effect
I am on day 12 and I feel so agitated and angry, I am a mom and wife I need my life back a few things I started out on effexor for 2 weeks before this and the side effects where horrendous, so I stopped that and started the cymbalta the next day I have had a bit of relief as far as not laying in my bed feeling like I was dying from nausea but I am shaky and almost angry. I have trouble sleeping and have recruited myself to the basement couch so I do not wake up to every little noise. I force myself to take the kids to school and dinners etc I just want to know why I can not get relief am I hoping things will move along faster and just not being patient enough?
I can't stand the way I feel line I am on the verge of panic all the time I am very aware of how my body feels at all times and I am trying not to but I smoke when I am stressed I feel like a wreck. Oh also my hands are sweaty and I feel the need to bath 2-3 times a day lol cleanest depressed person I know :p I am normally the type of person that is go go and I desperately want myself back
Anyone ever feel super shaky and agitated? Again I'm on day 12
These drugs don't work right away and you will have side effects first. If you can struggle thru them instead of giving up in a few week you will feel better. It takes 4-6 weeks to reach peak effect. You should start feeling better before that and the side effects will go away before that.
Cymbalta is complex, and it can take 2-3 weeks before a fair assessment can be made. Being 12-days in and based on your report, I ask what else you are doing to help yourself treatment wise besides meds? You may know these meds are only designed as an aid, not a cure, so being proactive is vital in order to be successful (feel better).
I would say (and this is only based on my personal experience, which may differ from yours) at 12-days to give it another week. If these is no change, or, you feel worse, rather than increase the dose (which is usually what is done) may be better to try something else. If this is the decision, please be sure to give yourself y-10 days to get off of the 30mg to avoid overlap, which makes it very hard to tell if the new med is right for you.
I would also add for you seek a group that can help you learn to take charge of your life, again, I've been where you are so please, I do not mean to make any of this sound easy, it is not easy, it's hard work and one must be dedicated and bold.
There are techniques we can learn centered around realizing we have much more control over our mind and moods than we may be aware of, now those tools, combined with low doses of the right medication are the road you want to be on. I hope this helps a bit. Hang in there, things can and will get better, you just have to want them to, and it sounds as though you do.
Wow, your life sounds like mine. We really need to talk. I pray that you find peace within yourself to be patient and to stay strong for your kids and talk with your doctor about everything your experiencing. It will get better I promise you that. Please stay strong. I want to help you through this because I deeply know exactly what you are going through. Please send me a private question so we can talk. I added you as a friend. Talk soon :-)
You are getting good responses here, but what I am reading and hearing you say is you are ANXIOUS. I was on Effexor when my psychiatrist put me on Cymbalta for chronic pain, then I developed serotin syndrome and weaned off the Effexor. Who knows what my psychiatrist was up to ? His own special study for publishing? My pharmacist filled both for one month and then said that's it. I cannot fill both together - period.
You are in the low dose cycling up to the therapeutic dose of 60 mg. Give it time, or find another pill to deal with the side effects. At 30 mg. you shouldn't be feeling as desperate as you describe yourself.
If I was a doctor I'd put you on an anxiety pill, PLUS you didn't say what other meds you are taking that could be interacting with the Cymbalta.
Did you wean off of Effexor yourself, go cold turkey, or have a doctor prescribe a weaning off schedule which would have taken at least three weeks.
So either bear it out and see if these side effects lessen, or go directly to your doctor and make it his problem to fix - which is what doctors are for.
All the best,
I know it's not a good answer, however, nothing helps immediately. Anger can come from frustration, depression, anxiety - why can't I get my act together.
Good that you are seeing a counselor. Make a list before you go to see your doctor so you don't forget anything when you see him. Stay away from caffeine. Walking is great. I know this is very difficult but there is a light at the end of the tunnel.
Please call your Dr asap . There is a long list of bad side effects with cymbalta . I was on it for 14 days it took over two months for me to feel normal . There is a class Acton lawsuits against this drug . I have been on a lot of anti depressants and this made me feel the worst . I hope they find something to help you soon .
I have been on Cymbalta on 2 occassions. Recently I stopped taking it after 2 years of being on It. For me the shaking, dizinnes, sweating and agitation were part of getting used to the drug. I also could not stop shaking my legs constantly. My heart use to beat so hard I thought it was going to come out. All that passed, except the increase sweating. The anger for me has been a horrible withdrawal effect. I cannot control it except with deep meditation. I am wondering if you are feeling this way all the time or at certain periods during the day? Maybe you would need to split doses and take it twice a day as to reduce the effects and get a more constant dose trhoughout the day.
One thing is for sure, when the time comes to stop this medication, the withdrawal symptoms are going to be much worse than what you are experiencing right now. Talk to your doctor about this and see if they can spread out the doses.
I have been on cymbalta for 6 yrs and when I first started taking it for depression I remember a few of the symptom your having and they did go away. But I'm Bipolar and Geodon helps me with any mood stabling and panic attacks plus you take it at night and boy does it help me sleep.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2014 • 3 answers
Posted 6 Mar 2014 • 1 answer
Posted 5 Nov 2015 • 7 answers
Posted 17 Jul 2016 • 1 answer
Posted 12 Jan 2017 • 1 answer